Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Will Telekast for sinusitis cause gastritis in the long term?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2316 Questions
Question
I SUFFER FROM SINUSITIS AND USING OVER THE COUNTER TELEKAST L TABLET FOR THE PAST 4 YEARS. I TAKE IT ALTERNATE DAY AND IF STOP TAKING SUFFER FROM INTENSE WHEEZING AND CONTINOUS SNEEZING, IS IT O.K TO TAKE THIS MEDICINE. WILL IT CAUSE GASTRITTIS OR CANCERS? PLEASE HELP. KINDLY SUGGEST ANY REMEDY
Posted Sun, 16 Mar 2014 in Lung and Chest disorders
 
 
Answered by Dr. Satvinder Bakshi 43 minutes later
Brief Answer: Please meet your doctor Detailed Answer: Hello Dont worry as this medication is not likely to cause cancer and is a safe drug. however you can develop some gastritis and may need to consult your doctor for changing the drug! There are better drugs available now, but these cannot be prescribed online, for this you have to meet your doctor or an allergy and asthma specialist, who will examine you and order few blood tests and x rays and once the reports are ready, he can prescribe them for you. Please dont ignore your complaints and dont worry about cancer! Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor